EconPapers    
Economics at your fingertips  
 

Inference for vast dimensional elliptical distributions

Yves Dominicy, Hiroaki Ogata and David Veredas ()

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Published in: Computational statistics (2013) v.28(4),p.1853-1880

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Inference for vast dimensional elliptical distributions (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/136282

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/136282

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2022-06-13
Handle: RePEc:ulb:ulbeco:2013/136282